# SDR USAA060365

- Difficulty date: February 27, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 16,223 hours, 16,223 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367175601000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 261 PF.  REMOVED & REPLACED WITH NEW PART PER JOB CARD 260-53300, DEFECT SIZE: LAYER PEELING & MISSING BEYOND REPAIR LIMITS.
